# SDR MZZA98218

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON LEFT WING T/E INBOARD AFT FLAP LOWER SURFACE EXISTING REPAIRED DOUBLER AT WBL 105.  THE DAMAGED EXISTING REPAIRED DOUBLER (14.3125 INCH BY 5 INCH IN SIZE) WAS REMOVED AND REPAIRED PER B727 SRM 51-40-6.  (M)
